# SDR UIEA2017050800728

- Difficulty date: April 29, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 76,699 hours, 12,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LEFT BS 740 TENSION TIE ATTACHMENT AREA CRACKED AT AFT CHANNEL THROUGH TO THE EDGE.  REPAIRED IAW SRM 53-20-30-2R-1, REPAIR 1.
